# SDR SWIA2018052244698

- Difficulty date: May 7, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 34,796 hours, 29,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP UPPER SKIN SPLICE BETWEEN FLAP STATIONS 61 - 68  DAMAGED.   REPAIRED THE SKIN SPLICE IAW REO.
